# SDR CALA2019060400881

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 97,834 hours, 9,615 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPR DR 3 CAUTION EICAS MSG DISPLAYED WHILE IN FLIGHT. FLIGHT ATTENDANT CREW REST ARE INSPECTED. NO SMOKE ODOR DETECTED NOR VISIBLE SMOKE. NO HISTORY ON SMOKE REST UPR DR 3. SEE FIM TASK 26-14-50-700-801C1 FOR OHAR SMOKE DETECTOR OPERATIONAL TEST. INBD CREW REPORTED THERE WAS NO EVIDENCE OF SMOKE IN OFAR DOOR 3. PERFORMED SMOKE DETECTION OPERATIONAL TEST PER AMM 26-14-40-700-802. ALL SMOKE DETECTION SYSTEM IN OFAR OPN CHK NORMAL.
